MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00558460
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a041001 captures the reportable investigation result of balloon pinhole used in the esophagus.Block h11: investigation results.The returned cre wireguided dilatation balloon was inspected, and a pinhole was discovered located approximately 67 mm from the device tip after a functional test.The results of the analysis performed on the returned device found that the balloon had a pinhole located approximately 67 mm from the device tip.It is possible that the pinhole found in the balloon occurred due to procedural factors such as excess pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during/previous the procedure could have caused the problem found on the distal section of the balloon.Therefore, the most probable cause is "adverse event related to procedure".
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the balloon was inflated to 8mm and 9mm appropriately, and when trying to reach 10mm diameter, it would not maintain pressure and it self-deflated.The procedure was successfully completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of balloon pinhole in the esophagus.

Brand Name
CRE WIREGUIDED
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21424971
Report Number3005099803-2025-00606
Device Sequence Number15394621
Product Code FDF
UDI-Device Identifier08714729339397
UDI-Public08714729339397
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558460
Device Catalogue NumberM00558460
Device Lot Number0033722928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown